BeautyDir PharmBeautyDir Pharm

에카민씨정

에카민씨정

Pharmacy only
감기약

제조사 / Company

주식회사제뉴원사이언스

데이터 출처

MFDS 공공데이터

효능·효과 / Efficacy

This medicine is used to relieve various symptoms of colds (sore throat, cough, phlegm, chills (cold and shaking symptoms), fever, headache, joint pain, and muscle pain.

Helps with:

headachemuscle painjoint painsore throatfevercoldcoughphlegmchills

💊복용법 / Dosage

Adults take 1 tablet at a time, 3 times a day, 30 minutes after meals.

한국어 원문 보기

성인은 1회 1정씩, 1일 3회 식후 30분에 복용합니다.

⚠️주의사항 / Caution

Patients or those with experience of hypersensitivity to this drug, those with experience of asthma when taking other antipyretic analgesics or cold medicine, infants under 3 months of age, and those taking MAO inhibitors (antidepressants, antipsychotics, mood regulators, anti-Parkinson drugs, etc.) or within 2 weeks of stopping taking them should not take this drug. Before taking this medicine, infants and children under the age of 15 who are or are suspected of being infected with chickenpox or influenza, infants and young children under the age of 2, allergic constitution, those experiencing allergic symptoms (e.g. fever, rash, joint pain, asthma, itching, etc.), liver, kidney, heart, thyroid disease, diabetes, high blood pressure, gastroduodenal ulcer, the elderly, those with a weak body or high fever, heartburn, If gastrointestinal problems such as stomach discomfort or stomach pain persist or recur, have ulcers or bleeding problems, are pregnant or may be pregnant, are breastfeeding, or are hypersensitive to Yellow No. 5 (Sunset Yellow FCF) or Yellow No. 4 (Tartrazine), consult a doctor or pharmacist. Be sure to follow the prescribed usage and dosage. If symptoms do not improve even after taking it 5 to 6 times, stop taking it immediately and consult a doctor or pharmacist.

한국어 원문 보기

이 약에 과민증 환자 및 경험자, 다른 해열진통제, 감기약 복용 시 천식 경험자, 만 3개월 미만의 영아, MAO억제제(항우울제, 항정신병제, 감정조절제, 항파킨슨제 등)를 복용하고 있거나 복용을 중단한 후 2주 이내의 사람은 이 약을 복용하지 마십시오. 이 약을 복용하기 전에 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 만 2세 미만의 영․유아, 알레르기 체질, 알레르기 증상(예 : 발열, 발진, 관절통, 천식, 가려움증 등) 경험자, 간장, 신장, 심장, 갑상선질환, 당뇨병, 고혈압, 위십이지장궤양, 고령자, 몸이 약한 사람 또는 고열이 있는 사람, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람, 임부 또는 임신하고 있을 가능성이 있는 여성, 수유부, 황색5호(선셋옐로우 FCF) 또는 황색4호(타르트라진)에 과민증 환자는 의사 또는 약사와 상의하십시오. 정해진 용법과 용량을 잘 지키십시오. 5~6회 정도 복용하여도 증상의 개선이 없을 경우 복용을 즉각 중지하고 의사 또는 약사와 상의하십시오.

🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.

에카민씨정 — 감기약 | BeautyDir Pharm | BeautyDir Pharm